# SDR WI5R20170630002

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: General aviation
- Aircraft: N925AK
- Make and model: Cessna 525C
- Aircraft serial: 0157
- Aircraft time: 694 hours, 444 cycles
- Engine: FJ444A
- Engine time: 694 hours, 444 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW38275
- Condition: Fractured
- Location: Engine
- Part time: 694 hours, 444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOR HIGH ITT, FIELD BORESCOPE INSPECTION DISCOVERED A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE HAS CONFIRMED THE FIELD FINDING.
